# SDR UALA2008112106607

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 60,307 hours, 22,506 cycles
- Engine: Pwa PW2037
- Engine time: 52,362 hours, 18,549 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO BIRD STRIKE.  PERFORM NR 1 ENG BURNOUT PROCEDURE DUE TO ODOR IN CABIN (BIRD STRIKE NR 1 ENGINE).  REMOVE NR 1 ENGINE DUE TO LPC STG 1 BOOSTER DAMAGE AND LINER SEPARATION.
